MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+0MM; HUMERAL REVERSE LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+0MM; HUMERAL REVERSE LINER
Model Number 04.01.0125
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 july 2022: lot 2108196: (b)(4) items manufactured and released on 11-oct-2021.Expiration date: 2026-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved in the event, batch review performed on 07-jul-2022: reverse shoulder system 04.01.0225 long humeral diaphysis - l200 - 7 (k192967) lot.1900937.Lot 1900937: (b)(4) items manufactured and released on 19-july-2019.Expiration date: 2024-06-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had primary surgery of medacta products on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting pain due to a loose humeral component and the cause is unknown.The surgeon revised the diaphysis, metaphysis, and liner.The surgery was completed successfully.The patient had a previous revision surgery of competitor's products: reverse 6+ years post primary that was missing a large portion of the proximal humerus.Presently, on (b)(6) 2022, the patient came in reporting pain due to a dislocation of the liner from the competitor glenosphere and stem loosening.The surgeon removed the reverse liner, metaphysis and stem and implanted an anatomic metaphysis, double eccenter and humeral head.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+0MM
Common Device Name
HUMERAL REVERSE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15072646
Report Number3005180920-2022-00552
Device Sequence Number5489466
Product Code PHX
UDI-Device Identifier07630040706322
UDI-Public07630040706322
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Model Number04.01.0125
Device Catalogue Number04.01.0125
Device Lot Number2108196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale